MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.1994.tb04454.x

Медицинская библиотека · Anaesthesia · 1994

Paralytic ileus as a complication of atropine therapy following severe organophosphate poisoning.

Beards S C, Kraus P, Lipman J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 32-year-old man presented with symptoms of severe organophosphate poisoning and required an atropine infusion for 5 weeks. We believe the development of a paralytic ileus occurred as a rare feature of atropine toxicity when other signs were masked by the underlying condition. The onset of a paralytic ileus coincided with a spontaneous increase in red cell cholinesterase levels and may be an early sign of recovery from organophosphate poisoning.

Для цитирования: Beards S C, Kraus P, Lipman J. Paralytic ileus as a complication of atropine therapy following severe organophosphate poisoning.. Anaesthesia. 1994. DOI: 10.1111/j.1365-2044.1994.tb04454.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.